Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 19, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Action of Hecke operators on Maass theta series and zeta functions
A. N. Andrianov.
St. Petersburg Math. J. 19 (2008), 675-698
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381939
Normalizer of the Chevalley group of type $\mathrm E_{6}$
N. A. Vavilov and A. Yu. Luzgarev.
St. Petersburg Math. J. 19 (2008), 699-718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381940
Variations on the theme of D. K. Faddeev’s paper “An explicit form of the Kummer–Takagi reciprocity law”
S. V. Vostokov.
St. Petersburg Math. J. 19 (2008), 719-722
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381941
Hochschild cohomology of the integral group ring of the dihedral group. I: Even case
A. I. Generalov.
St. Petersburg Math. J. 19 (2008), 723-763
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381942
Tame and purely wild extensions of valued fields
Yu. L. Ershov.
St. Petersburg Math. J. 19 (2008), 765-773
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381943
Iversen’s formula for the second Chern classes of regular surfaces in any characteristic
I. B. Zhukov.
St. Petersburg Math. J. 19 (2008), 775-791
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381944
Rational surfaces and the canonical dimension of $\operatorname{\mathbf{PGL}}_{6}$
J.-L. Colliot-Thélène, N. A. Karpenko and A. S. Merkur'ev.
St. Petersburg Math. J. 19 (2008), 793-804
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381945
Traces in oriented homology theories of algebraic varieties
K. Pimenov.
St. Petersburg Math. J. 19 (2008), 805-828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381946
Some logical invariants of algebras and logical relations between algebras
B. Plotkin and G. Zhitomirski.
St. Petersburg Math. J. 19 (2008), 829-852
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381947
Mean value theorems for automorphic $L$-functions
O. M. Fomenko.
St. Petersburg Math. J. 19 (2008), 853-866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381948